It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board


Lupus Board Index
Board Index > Lupus | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My sister has been going through a lot of pain the last 6 or so months. She has been diagnosed with Autonomic Neurological Disease, but it seems that she has a couple of other things going on with that. She has these symptoms
Extreme Nausea
Extreme Dizziness
Critical Pain in Jaw Joints
Critical Pain in Ear (To the point where she cannot listen to anything above a whisper, or the sound of her own voice)
Swelling of Joints (ankles, wrists, neck, ear)
Swelling of the tongue and lips
Swelling of the body
Swelling of the Lymph nodes or/and adrenal glands
(She was diagnosed with adrenal failure, I think it's also called Cushing's disease, but cannot start treatment because of the 4mg of prednisone she is on.)
At first, the doctors said it was Lupus, but now we don't know.
She had an allergic reaction with the Lyrica. This is very rare, but it was because of the combination of Lyrica and Prednisone over such a long span of time. Taking her off the Lyrica has affected very few symptoms.
Any help at all is greatly appreciated. My mother, my sister (who has been in the hospital for over a month now), and I really need any and all suggestions.
Thank you so much!
Just now seeing your post, but a couple of thoughts and questions: Adrenal failure is Addison's Disease. Cushing's is the opposite-an excess of adrenal hormones. Prednisone is one of the treatments for Addison's (low adrenal hormones), but 4 mg is inadequate dose. It needs to be at least 7.5mg a day to match the normal production of body. Why did they think she might have lupus? Does she have kidney problems causing all the swelling or more like an allergic reaction with hives and itching? Have they tested her for autoimmune thyroiditis? (hashimoto's) If the extreme nausea and dizziness is caused by motion, she may have autoimmune inner ear disease. It causes vertigo (spinning) and nausea with movement of head or body. Can also cause ringing in ears. An ENT should see her for that evaluation. There are meds. like motion sickness meds, that can help, plus certain diuretics. These symptoms are more than dysautonomia, but that condition can occur in lupus. If that is what she has, 4 mg Prednisone is a tiny dose. She may need 10X that much (40mg) a day initially. I think you should have a good sit-down chat will all her Drs. and make sure A. they are talking to each other and B. they are keeping you updated on their thoughts and explaining things. A team conference can be requested with Drs. and nurses and family together.





All times are GMT -7. The time now is 03:36 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!